Mathematical model of the local stability of the enterprise to its vendors II research of the node stability

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)5559-5565
Number of pages7
JournalApplied Mathematical Sciences
Volume7
Issue number109-112
DOIs
Publication statusPublished - 2013

Fingerprint

Sustainability
Local Stability
Mathematical Model
Mathematical models
Evaluation
Vertex of a graph
Interaction
Sustainable development
Industry
Model
Influence

Keywords

  • Risk management
  • Supplier interaction
  • Supplier selection
  • Supply chain management
  • Weighted sum

ASJC Scopus subject areas

  • Applied Mathematics

Cite this

@article{87b413b660044a6c9395c17da459ff09,
title = "Mathematical model of the local stability of the enterprise to its vendors II research of the node stability",
keywords = "Risk management, Supplier interaction, Supplier selection, Supply chain management, Weighted sum",
author = "Andrey Sheka",
year = "2013",
doi = "10.12988/ams.2013.38466",
language = "English",
volume = "7",
pages = "5559--5565",
journal = "Applied Mathematical Sciences",
issn = "1312-885X",
publisher = "Hikari Ltd.",
number = "109-112",

}

Mathematical model of the local stability of the enterprise to its vendors II research of the node stability. / Sheka, Andrey.

In: Applied Mathematical Sciences, Vol. 7, No. 109-112, 2013, p. 5559-5565.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Mathematical model of the local stability of the enterprise to its vendors II research of the node stability

AU - Sheka, Andrey

PY - 2013

Y1 - 2013

KW - Risk management

KW - Supplier interaction

KW - Supplier selection

KW - Supply chain management

KW - Weighted sum

UR - http://www.scopus.com/inward/record.url?scp=84886246954&partnerID=8YFLogxK

U2 - 10.12988/ams.2013.38466

DO - 10.12988/ams.2013.38466

M3 - Article

VL - 7

SP - 5559

EP - 5565

JO - Applied Mathematical Sciences

JF - Applied Mathematical Sciences

SN - 1312-885X

IS - 109-112

ER -